# SDR SWAA2025091212182

- Difficulty date: September 7, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 45,186 hours, 27,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY M1673 STA 952 LBL 13 NOT HOLDING A CHARGE.   OPENED CEILING ACCESS PANEL; REMOVED AND REPLACED M1673 STA 952 LBL13 BATTERY PACK; CLOSED CEILING ACCESS PANEL IAW AMM 33-51-06-960-805 STEPS E(1; 2; 3(F); 4; 5); F(4). OPS CHECKED GOOD.
